U.S. doctors online nowAsk doctors free
Picayune, MS
A female asked:

On penicillin. after a week, diarrhea, one day blood in stool, today dark stool that smells really odd. i also vomited bile yesterday. i stopped meds.

1 doctor answer1 doctor weighed in
Dr. Mazen Kherallah
Infectious Disease 35 years experience
See PCP: Any diarrhea after using antibiotics requires assessment to rule out clostridium difficile colitis and mandates a stool examination. Please see you PCP and consult one through healthtap.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Oct 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.